# SDR DXTA2024121901538

- Difficulty date: December 15, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 7,108 hours, 5,589 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AROUND 25,000FT A VERY LOUD BUZZING/HUMMING NOISE WAS HEARD. WE COULD FEEL THE VIBRATIONS IN THE FLOOR BOARD IN THE COCKPIT. WHEN WE LEVELED OFF AT 31,000FT THE FO WENT BACK AND CONFIRMED THE NOISE ORIGINATED FROM THE RT SIDE OF ACFT OVER WING AREA. NOISE DIMINISHED WHEN WALKING BACK TO LAVATORY. THE NOISE WAS PRESENT FOR FOR 30 MINS & THEN ON DECENT AT 22,000 FT AT 290KTS THE NOISE STOPPED. AFTER LANDING DUING INSPECTION, SAW A SEAL ON THE LEADING EDGE OF THE RIGHT WING THAT WAS SEPERATING FROM THE WING. COMPLIED WITH EMB-505 AMM TASK 05-50-27-200-801, 53-04-57-220-801-A, AND EO-WC-E50-53-0001-1 TO INSPECT AND REPAIR THE WING TO FORWARD FUSELAGE SEAL. NO OTHER DEFECTS WERE NOTED AT THIS TIME.
